MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS; ARTHROSCOPIC ACCESSORIES
Model Number KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 2/1/2024, it was reported by a sales representative via email that an ar-3653sp knotless 2.6 fibertak rc mattress stitch wouldn't tension down.This was discovered during an rcr procedure on (b)(6) 2024.The case was completed by reverting to another anchor and tying the knots.The patient suffered no negative effects.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The most likely cause of the reported failure is user error following the device's surgical technique.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18767746
Report Number1220246-2024-01084
Device Sequence Number7646066
Product Code MBI
UDI-Device Identifier00888867370043
UDI-Public00888867370043
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Device Catalogue NumberAR-3653SP
Device Lot Number15153405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown